RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 175–181 (Mi mz4933)  

This article is cited in 1 scientific paper (total in 1 paper)

Canonical form of automorphisms of the group $\mathrm{SL}_2$ over rings close to fields

V. Ya. Bloshchitsyn


Full text: PDF file (423 kB)

English version:
Mathematical Notes, 1986, 39:2, 97–101

Bibliographic databases:

UDC: 519.45
Received: 07.05.1985

Citation: V. Ya. Bloshchitsyn, “Canonical form of automorphisms of the group $\mathrm{SL}_2$ over rings close to fields”, Mat. Zametki, 39:2 (1986), 175–181; Math. Notes, 39:2 (1986), 97–101

Citation in format AMSBIB
\Bibitem{Blo86}
\by V.~Ya.~Bloshchitsyn
\paper Canonical form of automorphisms of the group $\mathrm{SL}_2$ over rings close to fields
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 175--181
\mathnet{http://mi.mathnet.ru/mz4933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834975}
\zmath{https://zbmath.org/?q=an:0597.20044}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 97--101
\crossref{https://doi.org/10.1007/BF01159889}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4933
  • http://mi.mathnet.ru/eng/mz/v39/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Ismagilova, “A homomorphism of the group $\operatorname{GL}_2(R)$”, J. Math. Sci., 144:2 (2007), 3938–3948  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020